American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Richard Elman and T.-Y. Lam. Determination of $k_{n}\,(n\geq 3)$ for global fields . Proc. Amer. Math. Soc. 31 (1972) 427-428. MR 0289604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. D. Feuer. Torsion-free subgroups of triangle groups . Proc. Amer. Math. Soc. 30 (1971) 235-240. MR 0283093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. V . Trans. Amer. Math. Soc. 160 (1971) 139-156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. V, VI . Trans. Amer. Math. Soc. 160 (1971) 157-167. MR 0280693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donald E. Knuth. A note on solid partitions . Math. Comp. 24 (1970) 955-961. MR 0277401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stanley E. Payne. Generalized relative difference sets . Proc. Amer. Math. Soc. 25 (1970) 46-50. MR 0253921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George E. Andrews. On a transformation of bilateral series with applications . Proc. Amer. Math. Soc. 25 (1970) 554-558. MR 0257413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Curran. Cohomology of $F$-groups . Trans. Amer. Math. Soc. 152 (1970) 609-621. MR 0272899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Spira. Calculation of Dirichlet $L$-functions . Math. Comp. 23 (1969) 489-497. MR 0247742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tauno Metsänkylä. Calculation of the first factor of the class number of the cyclotomic field . Math. Comp. 23 (1969) 533-537. MR 0247738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. W. Mason. On a theorem by Leon Greenberg . Proc. Amer. Math. Soc. 23 (1969) 18-23. MR 0245794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edward A. Connors. The structure of ${\rm O}\sp{'} /\Omega $ over local fields of characteristic $2$ . Proc. Amer. Math. Soc. 22 (1969) 596-599. MR 0245690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. G. James. Indefinite quadratic forms of determinant $\pm 2p$ . Proc. Amer. Math. Soc. 21 (1969) 214-218. MR 0237539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ming-chit Liu. On a problem of Erd\H os . Proc. Amer. Math. Soc. 21 (1969) 706-710. MR 0245795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. L. Segal. A Tauberian relative of the Landau-Ingham Tauberian theorem . Proc. Amer. Math. Soc. 20 (1969) 287-294. MR 0236559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Afton H. Cayford. A class of integer valued entire functions . Trans. Amer. Math. Soc. 141 (1969) 415-432. MR 0244486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Burton Randol. On the Fourier transform of the indicator function of a planar set. . Trans. Amer. Math. Soc. 139 (1969) 271-278. MR 0251449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Burton Randol. On the asymptotic behavior of the Fourier transform of the indicator function of a convex set . Trans. Amer. Math. Soc. 139 (1969) 279-285. MR 0251450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Spira. Zeros of approximate functional approximations . Math. Comp. 21 (1967) 41-48. MR 0234629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Page Painter. Isomorphisms between semigroups of integers . Proc. Amer. Math. Soc. 18 (1967) 1100-1101. MR 0219645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Leon R. McCulloh. Cyclic extensions without relative integral bases . Proc. Amer. Math. Soc. 17 (1966) 1191-1194. MR 0225760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daniel Shanks. On numbers of the form $n^{4}+1$ . Math. Comp. 15 (1961) 186-189. MR 0120184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Chowla and L. J. Mordell. Note on the nonvanishing of $L(1)$ . Proc. Amer. Math. Soc. 12 (1961) 283-284. MR 0120215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. Carlitz. A generalization of Maillet's determinant and a bound for the first factor of the class number . Proc. Amer. Math. Soc. 12 (1961) 256-261. MR 0121354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] L. C. Eggan. On Diophantine approximations . Trans. Amer. Math. Soc. 99 (1961) 102-117. MR 0121357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] B. W. Brewer. On certain character sums . Trans. Amer. Math. Soc. 99 (1961) 241-245. MR 0120202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] George E. Andrews. An asymptotic expression for the number of solutions of a general class of Diophantine equations . Trans. Amer. Math. Soc. 99 (1961) 272-277. MR 0120222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ivan Niven. Uniform distribution of sequences of integers . Trans. Amer. Math. Soc. 98 (1961) 52-61. MR 0120214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Henry B. Mann. On modular computation . Math. Comp. 15 (1961) 190-192. MR 0120187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] K. R. Isemanger. The complete factorization of $2^{132}+1$ . Math. Comp. 14 (1960) 73-74. MR 0109134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 84 found      Go to page: 1 2 3